MathSciNet Relay Station
MathSciNet bibliographic data
MR1480862 60J65 (81P15)
Kolokoltsov, Vassili N. A note on the long time asymptotics of the Brownian motion with application to the theory of quantum measurement. Potential Anal. 7 (1997), no. 4, 759–764.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement